Volume 26, issue 1 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Homology of torus knots

Anton Mellit

Geometry & Topology 26 (2022) 47–70
DOI: 10.2140/gt.2022.26.47
Bibliography
1 M Aganagic, S Shakirov, Knot homology from refined Chern–Simons theory, preprint (2011) arXiv:1105.5117
2 F Bergeron, A Garsia, E Sergel Leven, G Xin, Compositional (km,kn)–shuffle conjectures, Int. Math. Res. Not. 2016 (2016) 4229 MR3556418
3 E Carlsson, E Gorsky, A Mellit, The 𝔸q,t algebra and parabolic flag Hilbert schemes, Math. Ann. 376 (2020) 1303 MR4081116
4 E Carlsson, A Mellit, A proof of the shuffle conjecture, J. Amer. Math. Soc. 31 (2018) 661 MR3787405
5 I Cherednik, Jones polynomials of torus knots via DAHA, Int. Math. Res. Not. 2013 (2013) 5366 MR3142259
6 I Cherednik, I Danilenko, DAHA and iterated torus knots, Algebr. Geom. Topol. 16 (2016) 843 MR3493410
7 B Elias, M Hogancamp, On the computation of torus link homology, Compos. Math. 155 (2019) 164 MR3880028
8 E Gorsky, M Mazin, Compactified Jacobians and q,t–Catalan numbers, I, J. Combin. Theory Ser. A 120 (2013) 49 MR2971696
9 E Gorsky, A Neguţ, Refined knot invariants and Hilbert schemes, J. Math. Pures Appl. 104 (2015) 403 MR3383172
10 S Gukov, A Schwarz, C Vafa, Khovanov–Rozansky homology and topological strings, Lett. Math. Phys. 74 (2005) 53 MR2193547
11 J Haglund, M Haiman, N Loehr, J B Remmel, A Ulyanov, A combinatorial formula for the character of the diagonal coinvariants, Duke Math. J. 126 (2005) 195 MR2115257
12 T Hikita, Affine Springer fibers of type A and combinatorics of diagonal coinvariants, Adv. Math. 263 (2014) 88 MR3239135
13 M Hogancamp, Khovanov–Rozansky homology and higher Catalan sequences, preprint (2017) arXiv:1704.01562
14 M Hogancamp, Categorified Young symmetrizers and stable homology of torus links, Geom. Topol. 22 (2018) 2943 MR3811775
15 M Hogancamp, A Mellit, Torus link homology, preprint (2019) arXiv:1909.00418
16 M Khovanov, Triply-graded link homology and Hochschild homology of Soergel bimodules, Int. J. Math. 18 (2007) 869 MR2339573
17 A Mellit, Toric braids and (m,n)–parking functions, Duke Math. J. 170 (2021) 4123 MR4348234
18 A Oblomkov, J Rasmussen, V Shende, The Hilbert scheme of a plane curve singularity and the HOMFLY homology of its link, Geom. Topol. 22 (2018) 645 MR3748677
19 H Ooguri, C Vafa, Knot invariants and topological strings, Nuclear Phys. B 577 (2000) 419 MR1765411
20 O Schiffmann, E Vasserot, The elliptic Hall algebra and the K–theory of the Hilbert scheme of 𝔸2, Duke Math. J. 162 (2013) 279 MR3018956
21 A T Wilson, Torus link homology and the nabla operator, J. Combin. Theory Ser. A 154 (2018) 129 MR3718063